Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Brodmann, M (1991). Sectional genus and cohomology of projective varieties. Mathematische Zeitschrift, 208(1):101-126.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:upper bounds for cohomology
Language:English
Date:1991
Deposited On:01 Jun 2010 16:42
Last Modified:27 Nov 2013 19:26
Publisher:Springer
ISSN:0025-5874
Additional Information:The original publication is available at www.springerlink.com
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF02571513
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0208&DMDID=dmdlog19
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0783.14010
Citations:Web of Science®. Times Cited: 4
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page